# SDR R61A2021022700194

- Difficulty date: January 30, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 30,345 hours, 18,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 17005347403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE IN HEAVY CHECK*** WEATHER RADAR LOWER MOUNT CRACKED. REMOVED AND REPLACED WEATHER RADAR LOWER MOUNT IAW SRM 51-40-01 & 51-40-08. A/C REMAINS OUT OF SERVICE FOR CHECK COMPLETION.
